# SDR USAA2009072091879

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 28,890 hours, 10,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 28,890 hours, 10,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4452104 - FLT 77-SEA - EMERGENCY EGRESS SYSTEM - L1 PASSENGER ENTRY DOOR ASSIST BOTTLE LOW.  SERVICED L1 PASSENGER DOOR ASSIST BOTTLE.
